# SDR AALA20060818

- Difficulty date: August 23, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N332AA
- Make and model: Boeing 767223
- Aircraft serial: 22331
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311T1400
- Condition: Damaged
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - LEFT HAND PYLON INBOARD AND OUTBOARD SKIN AT STATION 250 HAS GROOVE WORN FROM THRUST REVERSER SEAL RETAINER.  AREA OF DISCREPANCY FOR INBOARD IS THREE INCHES BY 0.9 INCH WITH A DEPTH OF 0.055 INCH.  AREA OF DISCREPANCY FOR OUTBOARD IS 2.5 INCHES BY 1 INCH WITH A DEPTH OF 0.058 INCH.  REPAIRED PER MRB 767 2871 DATED 23 AUGUST 2006.  SYSTEM GROUND CHECKED NORMAL OPERATION.
